RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1979, Volume 26, Issue 5  


Exact order of approximation to almost all points of a parabola
V. I. Bernik
657
Example of a locally nilpotent Lie algebra
V. A. Parfenov
667
Irreducible representations of alternative algebras
I. P. Shestakov
673
Generalizations of Severi's theorem
M. Naser Shafii
687
Continuation of solutions of nonlinear equations with respect to a parameter
A. A. Fonarev
691
Orthogonality of elements to a sum of subspaces
T. V. Andreeva
699
Estimation of the norm of the resolvent of a completely continuous operator
M. I. Gil'
713
Commutativity with a linear differential operator
I. S. Eliseev
719
A certain characteristic of a Hilbert space
B. M. Makarov
739
Families of general recursive functions without isolated points
Yu. D. Korolkov
747
Systems of sets with set functions
M. Kh. Khafizov
757
Problem of the construction of exceptional sets of entire curves
V. A. Babets
769
Delta-compactness of an algebraic sum of sets
A. I. Vasil'ev
779
Conservative coverings of topological spaces by finite subspaces
S. A. Peregudov
785
Теоремы типа Джексона для наилучших односторонних приближений тригонометрическими многочленами и сплайнами
A. S. Andreev, V. A. Popov, B. Kh. Sendov
791
Diameters of Sobolev classes and splines deviating least from zero
Yu. I. Makovoz
805
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019